advertisement
Question
Posted by: sideways | 2007/06/18

PILL

HI Doc

My problem is this: My girlfriend is on the pill for contraceptive reasons and she can't handle it. We went to a doc who then suggested she use the patch, which she is now on, and although she feels less ill and is definitely a little less moddy, she is moddy nonetheless. She seems to be very impatient, aloof, has no libido and is always very irritable. She simply doesn't want sex, is no longer affectionate, is irritable, is moody is rather aggressive and seemingly doesn't care. We haev spoken about it, she admits to the change but we don't know what to do. Any ideas?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

She could try a non-hormonal contraceptive such as the copper IUCD.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement